# SDR QXEA2014082200695

- Difficulty date: July 27, 2014
- Submitted: August 23, 2014
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 31,812 hours
- System (JASC): 5220 · Emergency Exits
- Part: Beam
- Part number: 85329514
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DOOR SIDE EDGE BEAM HAS CORROSION.  REMOVED AND REPLACED IAW SRM 51-40-07, SRMS 51-42-05, PAR 4D, AND 51-42-45 PAR 6G.
